# SDR AALA201801029024

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 16,972 hours, 2,744 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: F100140048
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A FUNCTIONAL TEST OF THE SEAT MOUNTED EMERGENCY LIGHTING, THE LIGHT AT SEAT 33G INOPERATIVE.  FOUND THE CONNECTOR AT SEAT 33G TO BE DISCONNECTED. CONNECTED THE CONNECTOR.
